# SDR C2XA04RI018

- Difficulty date: December 19, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Engine: Allsn AE3007A
- Engine time: 77 hours, 44 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CAE312707
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 77 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AFTER ENGINE BLEEDS WERE SELECTED THE LAV SMOKE ALARM CAME ON ALONG WITH THE LAV SMOKE INDICATION ON THE EICAS.  REMOVED AND REPLACED THE NR 1 ENGINE.  AIRCRAFT RETURNED TO SERVICE.
